# SDR AALA202108098812

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 63,564 hours, 31,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TWO STRAPS OBSERVED OUTSIDE LH AFT CABIN DOOR. REPLACED COVER LATCH ON SLIDE STRAP WITH NEW IAW AMM 25-62-50, OPS CHECK GOOD.
